MathSciNet Relay Station
MathSciNet bibliographic data
MR3507376 60G55 (22E66 28D15 37A25 43A05 60B10 60B15)
Bufetov, A. I. Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. II. Convergence of determinantal measures. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 80 (2016), no. 2, 16--32; translation in Izv. Math. 80 (2016), no. 2, 299–315
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement